# SDR CA991028029

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE33110
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 52130285
- Condition: Cracked
- Location: Bs 70
- Part time: 4,372 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION, A CRACK WAS DETECTED ON THE NOSE GEAR WHEELWELL WEB AND TEE FITTING AT THE LEFT DRAG BRACE ATTACH FITTING.
